RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sidorov, Aleksandr Vasil'evich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:1383
Abstract pages:1417
Full texts:473
References:75
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person24021
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216319

Publications in Math-Net.Ru
2010
1. A. V. Sidorov, “Equilibria in the economy model with overlapping generations of investors”, Diskretn. Anal. Issled. Oper., 17:3 (2010),  61–83  mathnet  mathscinet  zmath
2008
2. A. V. Sidorov, “Equilibria in a multiperiod economy model with short-run planning”, Diskretn. Anal. Issled. Oper., 15:5 (2008),  76–99  mathnet  mathscinet  zmath
2005
3. A. V. Sidorov, “Existence of an equilibrium in a one-period model of an economy with investment”, Diskretn. Anal. Issled. Oper., Ser. 2, 12:1 (2005),  74–96  mathnet  mathscinet  zmath
2001
4. V. A. Vasil'ev, A. V. Sidorov, “Equilibrium in a regulated market. I. Existence”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001),  3–21  mathnet  mathscinet  zmath
1992
5. A. V. Sidorov, “$ADS$-property for $H$-radicals”, Mat. Zametki, 51:3 (1992),  113–116  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 301–303  isi
1984
6. I. V. L'vov, A. V. Sidorov, “Stabilization of kurosh chains”, Mat. Zametki, 36:6 (1984),  815–821  mathnet  mathscinet  zmath; Math. Notes, 36:6 (1984), 908–911  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020